Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Relatively Uniform Convergence of Sequences of Functions

E. W. Chittenden
Transactions of the American Mathematical Society
Vol. 15, No. 2 (Apr., 1914), pp. 197-201
DOI: 10.2307/1988752
Stable URL: http://www.jstor.org/stable/1988752
Page Count: 5
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 9 references.

[Footnotes]
  • An Introduction to a Form of General Analysis, The New Haven Mathematical Colloquium, Yale University Press, New Haven, 1910.
  • I. G. A., p. 27
  • §
    I. G. A., p. 33
  • This reference contains 2 citations:
    • W. H. Young, Proceedings of the London Mathematical Society, ser. 2, vol. I (1903-4) p. 91
    • E. W. Hobson, Theory of Functions of a Real Variable, Cambridge University Press, p. 474, ? 342; p. 484, ? 349.
  • *
    I. G. A., p. 87.
  • *
    This reference contains 2 citations:
    • W. H. Young, Proceedings of the London Mathematical So- ciety, Ser. 2, vol. I (1903-4), p. 94
    • E. W. Hobson, Theory of Functions of a Real Variable, p. 487.
  • Non-Uniform Convergence and the Integration of Series Term by Term, American Jour- nal of Mathematics, vol. 19 (1897), p. 168.
  • *
    Osgood, loc. cit., p. 171.
  • Hobson, loc. cit., p. 484, § 349.